On the a-points of derivatives of the Riemann zeta function

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We prove three results on the a-points of derivatives of the Riemann zeta function. The first result is a formula of the Riemann–von Mangoldt type; we estimate the number of a-points of derivatives of the Riemann zeta function. The second result is on certain exponential sum involving a-points. The third result is an analogue of the zero density theorem. We count the a-points of derivatives of the Riemann zeta function in 1/2-(loglogT)2/logT<Res<1/2+(loglogT)2/logT.

Original languageEnglish
Pages (from-to)53-76
Number of pages24
JournalEuropean Journal of Mathematics
Volume3
Issue number1
DOIs
Publication statusPublished - Mar 1 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the a-points of derivatives of the Riemann zeta function'. Together they form a unique fingerprint.

Cite this